BibTeX record journals/tit/ShiXY17

download as .bib file

@article{DBLP:journals/tit/ShiXY17,
  author    = {Minjia Shi and
               Liangliang Xu and
               Gang Yang},
  title     = {A Note on One Weight and Two Weight Projective {\(\mathbb{Z}\)}\({}_{\mbox{4}}\)-Codes},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {63},
  number    = {1},
  pages     = {177--182},
  year      = {2017},
  url       = {https://doi.org/10.1109/TIT.2016.2628408},
  doi       = {10.1109/TIT.2016.2628408},
  timestamp = {Thu, 27 Jul 2017 10:19:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/ShiXY17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics